Communications in Mathematical Physics

, Volume 264, Issue 1, pp 255–282

Nonuniformly Expanding 1D Maps

Article

DOI: 10.1007/s00220-005-1485-4

Cite this article as:
Wang, Q. & Young, L. Commun. Math. Phys. (2006) 264: 255. doi:10.1007/s00220-005-1485-4

Abstract

This paper attempts to make accessible a body of ideas surrounding the following result: Typical families of (possibly multi-model) 1-dimensional maps passing through ``Misiurewicz points'' have invariant densities for positive measure sets of parameters.

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Dept. of MathUniversity of ArizonaTucsonUSA
  2. 2.Courant Institute of Mathematical SciencesNew YorkUSA